# SDR XGN2006F00031

- Difficulty date: November 1, 2004
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N5421M
- Make and model: Cessna 402B
- Aircraft serial: 402B0021
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712BCA
- Part serial: 112302
- Condition: Cracked
- Location: Engine
- Part time: 595 hours
- Component: Engine, Cont
- Component part number: TSIO520E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEADS CRACKED IN THE EXHAUST PORT AREA.  (K)
